M YAQUB KHAN
Articles written in Pramana – Journal of Physics
Volume 89 Issue 3 September 2017 Article ID 0045 Research Article
Nonlinear mathematical problems and their solutions attain much attention in solitary waves. In soliton theory, an efficient tool to attain various types of soliton solutions is the exp$(−\varphi(\zeta))$-expansion technique. This article is devoted to find exact travelling wave solutions of Drinfeld–Sokolov equation via a reliable mathematical technique. By using the proposed technique, we attain soliton wave solution of various types. It is observed that the technique under discussion is user friendly with minimum computational work, and can be extended for physical problems of different nature in mathematical physics.
Volume 91 Issue 6 December 2018 Article ID 0083 Research Article
In the present paper, the main focus is to study soliton formations of a two-dimensional magnetohydrodynamic flow over a nonlinear stretching sheet with the help of transformed rational function method. The fluid is electrically conductive, normal to the stretching sheet and there is no induced magnetic field. The flowproblem is described by the continuity and momentum equation with suitable boundary conditions. For solving the model, the nonlinearity poses a great challenge. Nonlinear partial differential equation has been converted into a nonlinear ordinary differential equation by using similarity transformations, and then a trial solution is assumed. The results indicate complete consistency and effectiveness of the suggested scheme compared with the existing literature.
Volume 94, 2019
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode